# SDR FDEA2019111522944

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,894 hours, 23,420 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 5030334201028
- Condition: Malfunctioned
- Location: Shoulder Strap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  745     25-10  2057     12NOV19  LBB  FACT  U  LOGPAGES:2969130  THE INERTIAL REEL ON F/O'S RIGHT SHOLDER STRAP IS  NOT FUNCTIONING PROPERLY.    FACT 13NOV19 07:07   LBB                                                                 R/R'ED FIRST OFFICERS INERTIAL REEL ASSY.                                         OP CK IS GOOD.                                                                    A/C OK FOR SERVICE.                                                               REF. A300 AMM 25-11-63-04.
